# SDR ASMF201311223002

- Difficulty date: December 18, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32719
- Aircraft time: 35,573 hours, 3,995 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT LIM DUE TO EICAS MESSAGE WXR SYS.  MX PERSONNEL PERFORMED THE AIR, GND INTERFACE TEST IAW AMM 34-43-00, NOT CONFIRMING THE FAILURE & DELETING FAILURE MESSAGE, THE WXR SYS TEST WAS PERFORMED IAW AMM 34-43-00, TESTED CORRECT.  THE HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW AMM 05-51-14, NO DAMAGES WERE FOUND.
